Alert archive / Colorado / Special Weather Statements in 2015
Special Weather Statement, NWS Pueblo, CO
NWS Pueblo, CO issued this special weather statement at Aug 3, 2015, 9:26 PM MDT for Pueblo County, Colorado. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 3, 2015, 9:26 PM MDT (03:26 UTC)
- Expired
- Aug 3, 2015, 10:15 PM MDT
- In force
- 49 min
- Issued by
- NWS Pueblo, CO
County Pueblo County, CO
The radar
The Pueblo radar (KPUX), 30 km from the middle of the area, began a volume at 03:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 3.4 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 19 J/kg
- Mixed-layer CIN
- -179 J/kg
- Mixed-layer LCL
- 2492 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- -59 m²/s²
- 0-3 km storm-relative helicity
- -56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
589 WWUS85 KPUB 040326 SPSPUB SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 926 PM MDT MON AUG 3 2015 COZ086-089-093-040415- CROWLEY COUNTY CO-LA JUNTA VICINITY/OTERO COUNTY CO- PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO- 926 PM MDT MON AUG 3 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL OTERO...NORTHEASTERN PUEBLO AND WESTERN CROWLEY COUNTIES UNTIL 1015 PM MDT... AT 926 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER AVONDALE...OR 13 MILES EAST OF PUEBLO...MOVING SOUTHEAST AT 45 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PUEBLO...FOWLER...BOONE...BLENDE...SALT CREEK...PUEBLO DEPOT AND AVONDALE. LAT...LON 3810 10480 3851 10429 3846 10375 3794 10412 TIME...MOT...LOC 0326Z 294DEG 39KT 3822 10437 $$ HODANISH
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Aug 3, 2:40 PM MDT, 6 hours 46 minutes earlier.
Area forecast discussion, Aug 3, 2:40 PM MDT, 6 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 240 PM MDT MON AUG 3 2015 .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 238 PM MDT MON AUG 3 2015 AN UPR TROF WL CONTINUE WORKING ITS WAY NORTHEASTWARD OVR CO THRU THIS EVENING...AND WL CONTINUE PRODUCING SHOWERS AND TSTMS DURING THIS TIME OVR NRN AND ERN CO. SATELLITE IMAGES SHOW DRIER AIR WORKING ITS WAY EASTWARD BEHIND THIS UPR TROF. OVR THE FORECAST AREA...MUCH OF THE MORE WIDESPREAD AND HEAVIER PCPN ASSOCIATED WITH THE UPR TROF WL LIKELY BE WORKING ITS WAY NORTH AND EAST OF THE AREA BY LATE AFTERNOON OR EARLY EVENING...BUT THE HRRR IS SHOWING ANOTHER ROUND OF CONVECTION MOVING EASTWARD OFF THE ERN MTNS AFTER ABOUT 01Z. WITH SUFFICIENT CAPE AND MARGINAL SHEAR...THERE IS THE POSSIBILITY OF ONE OR TWO STORMS BECOMING SVR OR MARGINALLY SVR THRU EARLY THIS EVENING OVR THE ERN PLAINS. BY MIDNIGHT MUCH OF THE CONVECTION SHOULD HAVE ENDED...ALTHOUGH SOME LINGERING ACTIVITY COULD CONTINUE OVR THE FAR SERN PLAINS A BIT LONGER. AN UPR RIDGE WL THEN BE BUILDING OVR THE AREA THRU TUE. ALTHOUGH THERE WL BE DRIER AIR OVR THE AREA ON TUE...THERE WL STILL BE ENOUGH MSTR AROUND FOR SOME ISOLD MAINLY AFTERNOON SHOWERS AND TSTMS...MAINLY OVR AND NR THE HYR TRRN. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 238 PM MDT MON AUG 3 2015 ...MONSOON RETURNS FOR THE WEEKEND... HIGH PRESSURE WILL BUILD STRONGLY FROM THE SOUTH FOR THE MID-WEEK PERIOD...AS THE H5 CENTER SHIFTS OVER CENTRAL NM. A WEAK SHORTWAVE WILL CROSS THROUGH WY WED NIGHT...BUT MOST OF THE IMPACT WILL BE NORTH OF OUR CWA. THIS DISTURBANCE COULD SPARK SOME ISOLD TO CT STORMS OVER THE MTS LATE WED...BUT OTHERWISE IT WILL BE DRY...AND THE WEAK ZONAL FLOW WILL BRING THE UPPER 90S BACK TO MOST OF SE CO...ALONG WITH 80S FOR THE HIGHER ELEVATIONS. THURSDAY LOOKS EVEN MORE HOT AND DRY...WITH TEMPS POSSIBLY AROUND 100 DEGREES FOR THE HOT SPOTS ALONG THE LOWER ARKANSAS VALLEY. ANOTHER WEAK DISTURBANCE WILL MOVE THROUGH THE RIDGE LATE IN THE DAY...BUT TS COVERAGE SHOULD BE ISOLD AT BEST. FRIDAY WILL CONTINUE TO BE WARM AS THE UPPER HIGH SHIFTS BACK EWD INTO TX...AND SW FLOW ESTABLISHES ITSELF OVER CO. THE MONSOONAL PLUME WILL BEGIN WORKING ITS WAY BACK INTO WRN CO AS A TROUGH MOVES ASHORE OVER NRN CA...AND THEN TRANSLATES NEWD INTO THE INTER-MOUNTAIN REGION ON SATURDAY. EXPECT WIDESPREAD STORMS OVER THE MTS THROUGH SAT NIGHT AS THE DEPARTING TROUGH STRENGTHENS MONSOONAL FLOW INTO SW CO. THE ERN ZONES MAY NOT SEE AS MUCH WIDESPREAD PRECIP COVERAGE...BUT STILL SHOULD SEE AT LEAST ISOLD-SCT AFTERNOON AND EVENING STORMS. BEYOND SATURDAY...THE FORECAST BECOMES A BIT MORE UNCERTAIN. MODEL CONSENSUS SUGGESTS THAT THE UPPER HIGH WILL GRADUALLY SHIFT BACK TO THE WEST...BRINGING OUR AREA BACK TO A DRY AND HOT SUMMER PATTERN. BUT HOW FAST THIS WILL OCCUR IS DEBATABLE. THE GFS RETURNS US TO THIS DRY AND HOT PATTERN AS SOON AS SUNDAY...WHILE THE ECMWF HOLDS OFF TIL LATER NEXT WEEK. THE ENSEMBLES MAKE IT CLEAR THAT THERE WILL BE A TROUGH SOMEWHERE OVER THE PACNW...AND A RIDGE SOMEWHERE OVER THE SOUTHERN PLAINS...BUT SUBTLE SHIFTS IN THE OVERALL PATTERN WILL DETERMINE DAILY POPS AND TEMPS. SO...PERSISTENCE SEEMS TO BE THE BEST BET AT THIS POINT...WITH NO SIGNIFICANT PRECIP AND TEMPS AT OR SLIGHTLY ABOVE AVERAGE FOR THIS PERIOD. ROSE && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 238 PM MDT MON AUG 3 2015 VFR CONDITIONS ARE GENERALLY EXPECTED AT THE TAF SITES TONIGHT AND TUESDAY. SHOWERS AND TSTMS WILL BE POSSIBLE THIS EVENING AT THE TAF SITES AND THERE IS THE POTENTIAL FOR BRIEF MVFR CONDITIONS IN HEAVY RAIN. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...28 LONG TERM...ROSE AVIATION...28
Hazardous weather outlook, Aug 3, 11:00 AM MDT, 10 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1100 AM MDT MON AUG 3 2015 COZ058>089-093>099-041700- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1100 AM MDT MON AUG 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT A WEATHER DISTURBANCE WILL INTERACT WITH MONSOON MOISTURE TO PRODUCE SCATTERED THUNDERSTORMS OVER THE AREA TODAY. STORMS MAY LINGER OVER THE EASTERN PLAINS UNTIL AROUND MIDNIGHT BEFORE DRIER AIR MOVES IN FROM THE WEST. THE PRIMARY STORM THREATS TODAY WILL BE LIGHTNING AND HEAVY RAIN WHICH COULD CAUSE LOCALIZED FLASH FLOODING. HOWEVER...A FEW STORMS ACROSS THE PLAINS COULD APPROACH SEVERE LIMITS...PRODUCING 1 INCH DIAMETER HAIL AND WIND GUSTS TO AROUND 60 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY FOR TUESDAY THROUGH THURSDAY...DRIER AIR WILL MOVE INTO THE REGION WITH THUNDERSTORMS MOSTLY LIMITED TO THE MOUNTAINS. THE MAIN THREATS FROM STORMS WILL BE LIGHTNING AND GUSTY WINDS. STARTING FRIDAY...A PLUME OF MONSOON MOISTURE WILL START MOVING INTO THE REGION FROM THE SOUTH. THUNDERSTORM CHANCES WILL INCREASE OVER THE WEEKEND...WITH SATURDAY BEING THE WETTEST DAY. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EVENING ACROSS MOST OF SOUTHERN COLORADO. 28/28
In the hours before
Special weather statement, Aug 3, 7:28 PM MDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
728 PM MDT MON AUG 3 2015
COZ081-082-084-085-040300-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-PIKES PEAK ABOVE 11000 FT CO-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
728 PM MDT MON AUG 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TELLER AND NORTHERN EL
PASO COUNTIES UNTIL 900 PM MDT...
AT 726 PM MDT...DOPPLER RADAR WAS TRACKING A DEVELOPING STRONG
THUNDERSTORM NEAR DIVIDE...OR 16 MILES NORTHWEST OF COLORADO
SPRINGS...MOVING EAST AT 30 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
COLORADO SPRINGS...WOODLAND PARK...MONUMENT...AIR FORCE ACADEMY...
MANITOU SPRINGS...PALMER LAKE...CALHAN...GREEN MOUNTAIN FALLS...
RAMAH...PEYTON...CRYSTOLA...CASCADE...BLACK FOREST...PIKES PEAK...
SCHRIEVER AFB...CHIPITA PARK...CIMARRON HILLS...FALCON...RUSH AND
PETERSON AFB.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3876 10405 3884 10520 3909 10534 3912 10533
3913 10405
TIME...MOT...LOC 0126Z 269DEG 35KT 3894 10509Local storm report, Aug 3, 7:49 PM MDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
749 PM MDT MON AUG 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0152 PM HEAVY RAIN 4 SW BLACK FOREST 38.98N 104.76W
08/03/2015 M0.56 INCH EL PASO CO TRAINED SPOTTER
&&
PPSpecial weather statement, Aug 3, 8:01 PM MDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 801 PM MDT MON AUG 3 2015 COZ077>081-083-085-086-040245- WET MOUNTAIN VALLEY BELOW 8500 FT CO- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT CO- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO-WET MOUNTAINS ABOVE 10000 FT CO- WET MOUNTAINS BETWEEN 6300 AND 10000FT CO- PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO- CANON CITY VICINITY/EASTERN FREMONT COUNTY CO- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- 801 PM MDT MON AUG 3 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FREMONT... NORTHEASTERN CUSTER...SOUTHWESTERN EL PASO AND NORTHWESTERN PUEBLO COUNTIES UNTIL 845 PM MDT... AT 801 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CANON CITY...OR 35 MILES WEST OF PUEBLO...MOVING EAST AT 25 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... FLORENCE...PENROSE...CANON CITY...MIDWAY AND WETMORE. LAT...LON 3820 10555 3862 10503 3855 10468 3809 10517 TIME...MOT...LOC 0201Z 284DEG 20KT 3836 10525 HODANISH
Special weather statement, Aug 3, 8:44 PM MDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 844 PM MDT MON AUG 3 2015 COZ079-083-086-040330- WET MOUNTAINS BETWEEN 6300 AND 10000FT CO- PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO- CANON CITY VICINITY/EASTERN FREMONT COUNTY CO- 844 PM MDT MON AUG 3 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FREMONT...EASTERN CUSTER AND NORTHWESTERN PUEBLO COUNTIES UNTIL 930 PM MDT... AT 843 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER PUEBLO WEST...OR 9 MILES NORTHWEST OF PUEBLO...MOVING EAST AT 35 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PUEBLO...SALT CREEK...PUEBLO RESERVOIR...PUEBLO WEST...PINON AND BEULAH. LAT...LON 3810 10517 3851 10470 3851 10437 3802 10473 TIME...MOT...LOC 0243Z 280DEG 31KT 3834 10477 HODANISH
Local storm report, Aug 3, 9:11 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
911 PM MDT MON AUG 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM HEAVY RAIN 3 NNE PUEBLO RESERVOIR 38.30N 104.73W
08/03/2015 M0.50 INCH PUEBLO CO TRAINED SPOTTER
0.50 INCHES OF RAIN IN 5 MINUTES FROM 900 PM TO 905 PM
MDT.
&&Special weather statement, Aug 3, 9:26 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 926 PM MDT MON AUG 3 2015 COZ086-089-093-040415- CROWLEY COUNTY CO-LA JUNTA VICINITY/OTERO COUNTY CO- PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO- 926 PM MDT MON AUG 3 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL OTERO...NORTHEASTERN PUEBLO AND WESTERN CROWLEY COUNTIES UNTIL 1015 PM MDT... AT 926 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER AVONDALE...OR 13 MILES EAST OF PUEBLO...MOVING SOUTHEAST AT 45 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PUEBLO...FOWLER...BOONE...BLENDE...SALT CREEK...PUEBLO DEPOT AND AVONDALE. LAT...LON 3810 10480 3851 10429 3846 10375 3794 10412 TIME...MOT...LOC 0326Z 294DEG 39KT 3822 10437 HODANISH
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 6:59 PM MDT | Special Weather Statement | PUB | Fremont | 91 min |
| Aug 3, 7:10 PM MDT | Special Weather Statement | PUB | Las Animas | 95 min |
| Aug 3, 7:13 PM MDT | Special Weather Statement | PUB | Las Animas | 92 min |
| Aug 3, 7:28 PM MDT | Special Weather Statement | PUB | El Paso, Teller | 92 min |
| Aug 3, 7:48 PM MDT | Areal Flood Warning | PUB | El Paso, Teller | 3 hr |
| Aug 3, 8:01 PM MDT | Special Weather Statement | PUB | Fremont | 44 min |
| Aug 3, 8:44 PM MDT | Special Weather Statement | PUB | Pueblo | 46 min |
| Aug 3, 10:54 PM MDT | Special Weather Statement | PUB | Bent, Otero | 51 min |
| Aug 3, 11:03 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Crowley, Kiowa, Otero | 57 min |
| Aug 4, 12:13 AM MDT | Special Weather Statement | PUB | Prowers | 47 min |
Nearby
Special Weather Statements in Colorado, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.